Very Depressed
avatar
beautifulbuffalo posted:
I'm struggling to lose weight that was put on from medication. I'm not taking the one medication which makes you really gain weight but still on lithium which makes yoiu gain weight. I'm losing a lb here and a lb thhere but not fast enough. I can't stop taking the lithium or I get suicidal. And I'm feeling very bad right now. My depression has really got me down. I need some advice and a pick me up.
BB
Reply
 
avatar
itmatsb responded:
If you are refusing to take the one medication and are very depressed, you have a big problem. Can you talk to the doctor about your problem with the med and see if you can take something else? If not, you're doomed to feel terrible. Or try a different doctor. I have suffered from bad depression and it really surprises me that someone would care more about their weight than in feeling good.
 
avatar
rohvannyn replied to itmatsb's response:
What if gaining a bunch of weight due to the medication is part of what is causing you to feel terrible? I can understand that, completely! It can be really hard to feel good, even with properly dosed and prescribed medication, if you feel powerless to control your weight gain. That directly affects your quality of life.